# SDR DALA2020073092673

- Difficulty date: July 23, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 90,503 hours, 41,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE INOPERATIVE.   REPLACED THE SLIDE. SYSTEM OPS NORMAL.
